# SDR 00FDEA00532

- Difficulty date: August 7, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 27,707 hours, 25,657 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Reads Low
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

T/O ROLL, CAPT A/S IND BELOW 40 KTS WHEN F/O AS IND 80 KTS.  FLUSH CAPT TOTAL PRESSURE LINE PER IAW AIRBUS MM CHAPTER 34-10-00-3.  PERF FUNCTIONAL TEST PER MM 34-10-00-5-01.  TEST CK NORMAL.
